Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Albany, NY

May 15, 2022Albany County, Greene County, New York

NWS Albany, NY issued this severe thunderstorm warning at May 15, 2022, 3:52 PM EDT for Albany County, Greene County, New York. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2022, 3:52 PM EDT (19:52 UTC)
Expired
May 15, 2022, 4:15 PM EDT
In force
23 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albany County, NY, Greene County, NY

The radar

The Albany radar (KENX), 17 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

093 
WUUS51 KALY 151952
SVRALY
NYC001-039-152015-
/O.NEW.KALY.SV.W.0013.220515T1952Z-220515T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
352 PM EDT Sun May 15 2022

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southeastern Albany County in east central New York...
  Northeastern Greene County in east central New York...

* Until 415 PM EDT.

* At 351 PM EDT, a severe thunderstorm was located near
  Voorheesville, or near Delmar, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  New Baltimore, Ravena, Feura Bush, Coeymans, Clarksville, Coeymans
  Hollow, East Berne, South Albany, Spawn Hollow, Dormansville,
  Callanans Corners, Keefers Corners, Reidsville, Bethlehem Heights,
  Hannacroix, Bramans Corners, New Salem, Helderberg, South Bethlehem
  and Medway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4262 7412 4267 7399 4250 7378 4249 7378
      4247 7379 4246 7378 4244 7377 4241 7379
      4238 7390
TIME...MOT...LOC 1951Z 326DEG 31KT 4260 7396 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ATE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:39 PM EDT, 13 minutes earlier.

Area forecast discussion, May 15, 3:39 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
339 PM EDT Sun May 15 2022

.SYNOPSIS...
A warm and humid air mass will lead to scattered showers and
thunderstorms into this evening. On Monday, a strong cold front
will bring strong to severe thunderstorms during the afternoon
and evening hours. Cooler and less humid conditions are forecast
Tuesday through Thursday behind the cold front.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Additional scattered showers and thunderstorms are expected to
develop this afternoon and continue into the evening, as a weak
trough approaches from the west. SPC HREFs forecast MUCAPES of
750-1500 J/kg this afternoon with PWAT's of 1.00-1.50 inches.
0-6km shear remains weak, generally 10-15 KT. So slow moving
storms are expected with only isolated gusty winds. Slow
movement of storms and relatively high PWAT's could lead to
locally heavy downpours.

Afternoon high temps should reach 75-82 in most valley areas,
and 70-75 across higher terrain areas. Dewpoints should remain
elevated, mainly in the lower/mid 60s, so it will still feel
humid.

Showers should diminish after sunset this evening with gradual
clearing behind the shortwave. Radiation fog is expected to
develop in the river valley due to the clearing and moist
airmass in place, and may also develop over non valley areas
that have had rain today. Lows tonight from the 50s in the hill
towns to the 60s in the valleys.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Enhanced Risk for severe thunderstorms for eastern NY, and
Slight Risk for western New England on Monday...

Slight Risk for excessive rainfall for parts of the southern
Adirondacks on Monday...

Monday looks to be mild early with morning fog gradually
dissipating, but looks to become convectively active, as a potent
shortwave becomes negatively tilted, with a strong cold front
approaching during the peak heating hours. Latest HREFs suggest
MUCAPES increase to 1000-1500 J/kg by afternoon, with 0-6 km shear
increasing to 30-40 KT. The combination of favorable instability and
strong upper level dynamics will provide an environment capable of
producing strong to severe thunderstorms Monday afternoon and early
evening, with the greatest threat being damaging straight-line wind
gusts associated with a potential QLCS (quasi-linear convective
system) and/or smaller bowing line segments. However, a discrete
thunderstorm cell or two may develop just ahead of a main line.
Large scale spin shown in the models imply that a mesoscale
convective vortex (MCV) may develop which could enhance shear and
helicity. The enhanced risk for severe by SPC on Monday looks
warranted.

CAMs exhibit some uncertainty on exact timing of thunderstorms, with
main consensus being between 3-9 PM from west to east across
the region.

PWATs ahead of the cold front on Monday rise to between 1 and 1.5
inches. Showers and storms will have the potential to produce heavy
rain. The entire ALY forecast area is a marginal risk for excessive
rainfall with parts of the southern Adirondacks in a slight risk for
excessive rainfall. Movement of storms monday looks fairly fast but
any areas that get hit by multiple storms would be at most risk.

Max temps ahead of any showers/thunderstorms could reach into the
upper 70s to lower 80s in valley areas, and lower/mid 70s for higher
terrain.

Showers/thunderstorms will linger into Monday evening for areas east
of the Hudson River. Then, breezy/windy and much cooler and less
humid. Some wind gusts of up to 40 mph could occur Monday night in
the wake of the cold front. Lows by daybreak Tuesday in the low 40s
to low 50s.

Tuesday looks to be partly to mostly cloudy with a northwesterly
cold advection flow. It will remain breezy, with west/northwest
winds gusting up to 30-40 mph at times. Some upslope showers will be
possible across the southern Adirondacks and other higher terrain.
Some model guidance suggests that a secondary cold front may cross
the area later in the day. This front may trigger showers over other
areas. Highs mainly in the lower/mid 60s for valleys, and 50s across
higher terrain areas, although portions of the mid Hudson Valley
could approach 70 where more sunshine is expected, along with
downsloping west to northwest winds off the Catskills allowing
for additional warming.

Lingering showers for northern areas Tuesday evening, otherwise
becoming clear to partly cloudy. It will be breezy and cold for May,
with lows in the 30s for the southern Adirondacks and higher terrain
of southern VT and 40s elsewhere.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Zonal flow will be in place for Wednesday and Thursday as high
pressure glides overhead. We should have mainly dry conditions these
days. A weak disturbance looks to pass to the south of our area on
Thursday with the majority of guidance keeping any activity to our
south (the GFS being the outlier in the latest runs). We will
continue to run with a drier forecast. Highs Wednesday will be in
the upper 50s to around 60 with mid-60s to mid-70s Thursday.

Friday into the weekend will feature a warming trend as upper-level
ridging builds into the region. Highs will trend into the 70s and
80s. A warm front looks to lift northward across our area Friday
with possibly some showers and a few thunderstorms before a cold
front looks to push across Saturday with more widespread showers and
thunderstorms. There is some model differences with the timing of
this event with most models on a more progressive track (and cold
frontal passage Saturday). The GFS is the outlier once again on this
being the slowest and almost a day behind. Will run with the NBM for
this period which favors more of the non-GFS solutions. Certainly
there will be updates to the forecast as the event nears.

If the front passes Sunday, cooler and less humid conditions will
return.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Through 18z/Mon...This afternoon will feature patchy clouds at
various levels along with scattered rain showers and isolated
thunderstorms. These storms will be pulse-like with low
confidence on when any individual storm will impact any
terminal. Outside of any showers, mainly VFR conditions are
expected. Within any shower, MVFR/IFR conditions will be
possible. A tempo will be included for this afternoon for all
sites but will not include thunder due to isolated coverage.
Amendments will be done should conditions change. Any shower or
thundershower will bring nothing more than a brief downpour.
Hail or gusty winds are not expected with any of this activity.

In the wake of these showers, conditions will dry out for
tonight with gradual clearing skies. This may result in areas
of fog late tonight into early Monday morning. Will maintain
IFR/MVFR conditions for the fog potential with this update.

Any fog will clear out Monday morning with VFR conditions
returning. Thunderstorm chances will increase after 18z/Mon
with some stronger storms possible.

Wind will be southeasterly to southwesterly at 6-12 kt through
this afternoon and again Monday morning with calm winds
tonight.

Outlook...

Monday Night: High Operational Impact. Breezy. Likely SHRA...TSRA.
Tuesday: Low Operational Impact. Breezy. Slight Chance of SHRA.
Tuesday Night: Low Operational Impact. Breezy. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: Low Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
A warm and humid air mass will lead to scattered showers and
thunderstorms today into this evening. On Monday, a strong cold
front will bring strong to severe thunderstorms during the afternoon
and evening hours. Cooler and less humid conditions are forecast
Tuesday through Thursday behind the cold front.

RH values will recover to 90-100 percent tonight with areas of dew
formation likely. RH values will fall into the 50-60% range Monday
afternoon ahead of showers and thunderstorms. RH recovers to 70-90%
again by Tuesday morning.

Winds will become light and variable tonight. Winds will then become
south to southwest and increase to 10-20 mph by Monday afternoon.
Westerly winds of 10 to 20 mph with gusts to 40 mph are expected on
Monday night.

Winds will be stronger, and variable in direction in and near any
thunderstorms.

&&

.HYDROLOGY...
Showers and thunderstorms are forecast this afternoon and evening,
and again Monday afternoon and evening. Any thunderstorms will be
capable of producing heavy downpours.

Given relatively dry soil conditions and low streamflows, no
flooding is expected on larger rivers and streams in the Albany HSA
through Monday. However, localized ponding of water in urban or poor
drainage areas is possible from any heavy downpours that occur.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...SND
NEAR TERM...SND
SHORT TERM...SND
LONG TERM...Rathbun
AVIATION...Rathbun
FIRE WEATHER...SND
HYDROLOGY...Evbuoma/KL
Hazardous weather outlook, May 15, 4:41 AM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
441 AM EDT Sun May 15 2022

NYZ032-033-038>043-047>054-058>061-063>066-082>084-161100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-
441 AM EDT Sun May 15 2022

This Hazardous Weather Outlook is for eastern New York.

.DAY ONE...Today and tonight.

Scattered, non severe thunderstorms are expected this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The Storm Prediction Center has placed eastern New York within an
Enhanced Risk for severe thunderstorms on Monday, as a strong cold
front tracks through the region during the afternoon and evening. The
main threat will be damaging wind gusts, although isolated
occurrences of large hail are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Monday.

CTZ001-013-MAZ001-025-VTZ013>015-161100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Bennington-Western Windham-Eastern Windham-
441 AM EDT Sun May 15 2022

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and southern Vermont.

.DAY ONE...Today and tonight.

Scattered, non severe thunderstorms are expected this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The Storm Prediction Center has placed western New England within a
Slight Risk for severe thunderstorms on Monday, as a strong cold
front tracks through the region during the afternoon and evening. The
main threat will be damaging wind gusts, although isolated
occurrences of large hail are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Monday.

In the hours before

Local storm report, May 15, 2:49 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
249 PM EDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       QUAKER SPRINGS          43.04N  73.64W
05/15/2022  M1.50 INCH       SARATOGA           NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2203185

WASULA
Special weather statement, May 15, 2:53 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Albany NY
253 PM EDT Sun May 15 2022

NYZ047-048-151915-
Schoharie NY-Western Schenectady NY-
253 PM EDT Sun May 15 2022

...A strong thunderstorm will impact portions of northeastern
Schoharie County through 315 PM EDT...

At 253 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cobleskill, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cobleskill, Central Bridge, Carlisle, Esperance, Sagendorf Corners,
Old Central Bridge, Lawyersville, Grovenor Corners, Little York,
Becker Corners, East Cobleskill, Bramanville, Shutts Corners,
Schoharie Junction, Sloansville, Barnerville, Carlisle Center, Howes
Cave and Sidney Corners.

This includes Interstate 88 between exits 22 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4270 7453 4276 7450 4276 7425 4264 7435
TIME...MOT...LOC 1853Z 283DEG 18KT 4270 7445

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATE
Local storm report, May 15, 3:03 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
303 PM EDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       ILION                   43.01N  75.04W
05/15/2022  M1.54 INCH       HERKIMER           NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2203186

RATHBUN
Special weather statement, May 15, 3:10 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
310 PM EDT Sun May 15 2022

NYZ041-083-084-151930-
Southern Washington NY-Southeast Warren NY-Northern Saratoga NY-
310 PM EDT Sun May 15 2022

...A strong thunderstorm will impact portions of southeastern Warren,
northeastern Saratoga and west central Washington Counties through
330 PM EDT...

At 310 PM EDT, Doppler radar was tracking a strong thunderstorm over
Glens Falls, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Glens Falls, Hudson Falls, Fort Edward, Corinth, West Glens Falls,
Glens Falls North, Queensbury, Kingsbury, South Glens Falls, Argyle,
Beartown, Dunham Basin, Smiths Basin, Adamsville, Oneida Corners,
Paradise Beach, Hartman, Lake Sunnyside, Danielstown and Palmer.

This includes Interstate 87 near exit 17S, and between exits 18 and
20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4324 7344 4323 7388 4336 7378 4339 7351
      4337 7347
TIME...MOT...LOC 1910Z 259DEG 28KT 4331 7365

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATE
Special weather statement, May 15, 3:15 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Albany NY
315 PM EDT Sun May 15 2022

NYZ047-048-051-052-151945-
Eastern Albany NY-Schoharie NY-Western Schenectady NY-
Western Albany NY-
315 PM EDT Sun May 15 2022

...A strong thunderstorm will impact portions of southwestern
Schenectady, northwestern Albany and northeastern Schoharie Counties
through 345 PM EDT...

At 314 PM EDT, Doppler radar was tracking a strong thunderstorm near
Schoharie, or 12 miles east of Cobleskill, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Berne, Voorheesville, Altamont, Schoharie, Delanson, Central Bridge,
New Scotland, Knox, Duane, Meadowdale, Old Central Bridge, Old Stone
Fort, Quaker Street, Dunnsville, New Salem, Hartmans Corners, Fort
Hunter, Sidney Corners, West Township and Fullers.

This includes Interstate 88 near exit 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4275 7403 4275 7388 4260 7392 4266 7436
      4276 7436
TIME...MOT...LOC 1914Z 274DEG 30KT 4269 7424

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATE
Special weather statement, May 15, 3:26 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Albany NY
326 PM EDT Sun May 15 2022

NYZ048>050-052-053-152000-
Eastern Albany NY-Western Rensselaer NY-Eastern Schenectady NY-
Western Schenectady NY-Southern Saratoga NY-
326 PM EDT Sun May 15 2022

...Strong thunderstorms will impact portions of eastern Schenectady,
northeastern Albany, southeastern Saratoga and western Rensselaer
Counties through 400 PM EDT...

At 325 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Country Knolls to near Altamont. Movement was
east at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Albany, Schenectady, Troy, Clifton Park, Rotterdam, Cohoes,
Watervliet, Rensselaer, Colonie, Scotia, Mechanicville, Latham,
Guilderland, Niskayuna, Menands, Green Island, Waterford,
Loudonville, West Sand Lake and East Glenville.

This includes the following highways...
 Interstate 88 near exit 25.
 Interstate 90 between exits 9 and 25a.
 Interstate 890 between exits 1b and 9.
 Interstate 87 between exits 23 and 7, and between exits 8A and 10.
 Interstate 787 between exits 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4256 7358 4272 7403 4275 7404 4274 7408
      4292 7393 4288 7354
TIME...MOT...LOC 1925Z 272DEG 33KT 4292 7382 4273 7402

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:59 PM EDTSpecial Weather StatementALYWarren31 min
May 15, 2:14 PM EDTSpecial Weather StatementALYSaratoga16 min
May 15, 2:36 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Saratoga114 min
May 15, 2:37 PM EDTAreal Flood AdvisoryALYWarren, Washington3 hr
May 15, 2:37 PM EDTSpecial Weather StatementALYWashington38 min
May 15, 2:53 PM EDTSpecial Weather StatementALYSchoharie22 min
May 15, 3:10 PM EDTSpecial Weather StatementALYWashington20 min
May 15, 3:15 PM EDTSpecial Weather StatementALYAlbany30 min
May 15, 3:18 PM EDTAreal Flood AdvisoryALYSaratoga, Warren74 min
May 15, 3:26 PM EDTSpecial Weather StatementALYSchenectady34 min
May 15, 3:31 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady29 min
May 15, 3:44 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady2 hr
May 15, 4:03 PM EDTSpecial Weather StatementALYAlbany, Rensselaer27 min
May 15, 4:04 PM EDTAreal Flood AdvisoryALYAlbany, Greene, Rensselaer116 min
May 15, 4:15 PM EDTFlash Flood WarningALYAlbany2 hr
May 15, 4:41 PM EDTSpecial Weather StatementALYColumbia34 min
May 15, 4:42 PM EDTSpecial Weather StatementALYRensselaer33 min
May 15, 4:43 PM EDTSpecial Weather StatementALYRensselaer32 min
May 15, 5:05 PM EDTSpecial Weather StatementALYDutchess25 min
May 15, 5:28 PM EDTSpecial Weather StatementALYDutchess32 min
May 15, 5:39 PM EDTAreal Flood AdvisoryALYDutchess, Ulster2 hr
May 15, 6:07 PM EDTSpecial Weather StatementALYDutchess23 min
May 15, 6:31 PM EDTSpecial Weather StatementALYWashington44 min
May 15, 6:32 PM EDTSpecial Weather StatementALYUlster28 min
May 15, 6:33 PM EDTSpecial Weather StatementALYDutchess27 min
May 15, 7:05 PM EDTSpecial Weather StatementALYDutchess25 min
May 15, 7:07 PM EDTSpecial Weather StatementALYDutchess38 min
May 15, 7:39 PM EDTSpecial Weather StatementALYDutchess36 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.